MathSciNet Relay Station
MathSciNet bibliographic data
MR1922171 (2003e:34136) 34K20 (34K12 92D25)
El-Sheikh, M. M. A. Lipschitz stability criteria for a generalized delayed Kolmogorov model. J. Appl. Math. Comput. 10 (2002), no. 1-2, 75–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement